There is two pills in plan B and it should take within 72hours. One started and the next should take after 12hrs. But when a women take both pill at once,what she can feel? Menstrual change? Pls answer me!
You may have a bad time regarding a normal cycle for a while with the two together. It is best to see a doctor in a couple weeks and be tested for pregnancy. The two together has happened, right? You are doing ok? Call poison control and they will tell you if there is anything further to do.
If you were raped, report it. If you got talked into unprotected sex, stay away from the guy. He has no interest in your well being. If you were drunk, you were raped. Report it. The world is tough. Always go somewhere with a friend who will stick with you. The friend will help protect you and you will do the same for her. Sex is not a goal. Sex is for mature love of adults together who can take the responsibility of raising a child and having the money and jobs to do so. There is always the chance of a pregnancy when there is sex. Don't forget it.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 May 2013 • 1 answer
Posted 28 May 2014 • 1 answer
Posted 26 Feb 2015 • 1 answer
Posted 15 Apr 2015 • 1 answer
Posted 16 Jun 2016 • 1 answer